# SDR 2007UALA03350

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 290 JUST ABOVE & BELOW STR 13R ANGLE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED ANGLE.  DRILLED UP & INSTALLED NEW ANGLES.  DINOLED AREA.
